girlwiththefarawayeyes Posted December 8, 2011 Share Posted December 8, 2011 I finally had to go look it up,and it turns out it's not an unheard of side effect- cold hands and feet. Jeez Louise, my hands are freezing! I shook a coworker's hand today and he recoiled and said, "you've got really cold hands!" Obviously, I told him, "yeah, it's because I'm bipolar as hell and I'm taking this crazy stuff that makes my hands cold..." No, I didn't say that. Other weird lamictal side effects: - the metalic taste in my mouth seems to have gone away, as predicted by crazyboards veterans. - my typing has gone to hell. I make way more errors than I once did, and I seem to have forgotten how to spell. I've heard about these cognitive "blips". Do they go away too? - I've read that lamictal can make menstrual periods worse- really painful. It's the exact opposite here. Hardly any cramps at all. So, my assessment is that lamictal is really quite weird, but also totally worth it. I'm going to have to wear gloves all the time, though, and invest in some thicker socks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.